# SDR DXTA2022041860440

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500379
- Aircraft time: 4,927 hours, 3,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: L
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: ON POSTFLIGHT FOUND EMERGENCY EXIT SIGN VACINITY MAIN CABIN DOOR INOP. ITS MOUNTED VERTICALLY ON CABIN SIDE WALL. SIGNOFF // VERIFIED DISCREPANCY. REMOVED EMERGENCY EXIT LIGHT COVER. FOUND THE GROUND WIRE WAS DISCONNECTED. RE-SOLDERED GROUND WIRE BACK ON. PERFORMED OPS-CHECK AND OPS-CHECK GOOD. RE-INSTALLED EMERGENCY EXIT LIGHT COVER. WORK PERFORMED IRW PHENOM 300 AMM 33-52-00. 16APR2022
